Skip to content

A patient on Lithium and Quetiapine presents to the emergenc

Do you have a similar question? Our professional writers have done a similar paper in past. Give Us your instructions and wait for a professional assignment!        

A patient on Lithium and Quetiapine presents to the emergency room… A patient on Lithium and Quetiapine presents to the emergency room with anorexia, persistent nausea and vomiting, blurred vision, choreoathetoid movements, muscle fasciculations, and hyperactive deep tendon reflexes. The ARNP should doall of the following EXCEPT:A.Discontinue the Lithium.B.Obtain vital signs, and obtain a neurological evaluation with complete formal mental examination.C.Obtain lithium level, serum electrolytes, renal function tests and ECG.D.Give activated charcoal to remove unabsorbed Lithium.Health ScienceScienceNursingNURS MISC

Get a plagiarism-free order today   we guarantee confidentiality and a professional paper and we will meet the deadline.    

Leave a Reply

Order a plagiarism free paper today. Get 20% off your first order!

X